# SDR ASOA00129

- Difficulty date: December 24, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN FRAME 28.  MAINTENANCE REPAIRED USING EO 72-53-0097 WHICH OUTLINES PROCEDURES FOR CRACK REPAIR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WILL RETURN TO SERVICE AFTER COMPLETION OF C-CHECK.  (M)
